# SDR SIMA991096

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353SB
- Make and model: Saab 340B
- Aircraft serial: 340B353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 339-363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION DENTS WERE DISCOVERED ON RIGHT FUSELAGE SKIN AT STATION 339-363 BETWEEN SL 1616-1620.  CUT OUT DAMAGED AREA AND PERFORMED AN EDDY CURRENT INSPECTION.  FABRICATED TWO EXTERNAL DOUBLERS .050 THICK.  APPLIED SURFACE TREATMENT ON THE DOUBLERS AND ONE COAT OF ALODINE AND A COAT OF EPOXY PRIMER AND TREATED CUT OUT EDGES.  APPLIED SEALANT TO THE CONTACT SURFACE OF THE DOUBLER AND ATTACHED TO AIRCRAFT.  APPLIED FILLET SEALANT AROUND EDGES STEPS OF THE DOUBLERS AND RESTORED SURFACE FINISH.  WORK DONE SAAB SRM 53-70-10 PAGE 217.  AIRCRAFT OK FOR SERVICE.  (M)
